It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Re: New drug
May 9, 2011
[QUOTE=1sunny1;4748269]I am so sorry you had side effects. Are you taking anything now that is helping you? I don't plan on taking this too long as it does deplete all the acid and your system does need some, but I will take for 8 weeks and see how I am after that. Again, I am sorry, I know that everyone is different. Take care.

Sunny[/QUOTE]

Hi Sunny!

I'm not currently taking anything, other than the occasional Tums. I found that the PPIs made me very ill, and Zantac gave me really bad chest pains. I was never sensitive to meds up until now, it's strange. The thing is, I never had much heartburn or reflux before I started taking the pills. The doc asked me if I ever had heartburn, and I said I did, once in a blue moon, so I guess he just assumed that my throat problem was related... which, looking back, does make sense, but who knows. I'm doing ok these days, but the lingering problems (almost daily nausea and stomach pains) certainly weren't worth it... but life will go on :)





All times are GMT -7. The time now is 03:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!